# SDR ASAA2019120513496

- Difficulty date: December 1, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 13,899 hours, 4,616 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WITH LDG GEAR HANDLE ON THE DOWN POSITION. DOORS DID OPENED. CYCLED GEAR HANDLE AND GEAR EXTENDED. GROUNDED - YES. AC AOG. VERIFIED LANDING GEAR RETRACTION INOP. RELEASED PER MEL 32-31-00 MEL LOG UPDATED AUTOHORIZED BY SEAMC WILL. MAINT PROCEDURES ACCOMPLISHED 188VU VMO-MMO SWITCH PLACED TO THE L/G DOWN POSITION AND L/G  SELECTOR PANEL PLACARDED.CHECKED POST FLT REPORT FOR LG FAULTS. NO FAULTS. PERFORMED BITE OF #1 AND #2 LGCIU. NO FAULTS IN BITE TEST OR TROUBLESHOOT REF AMM 32-69-00. GEN VIS. INSP. OF L/G NO DEFECTS. MEL 32-31-00 CONTINUES MAINTENANCE PROCEDURES FOR MEL 32-31-00 REMAIN IN PLACE/C.W. SEAMC WILL NOTIFIED.
